Sample path large deviations for stochastic evolutionary game dynamics

Sandholm, William H. ; Staudigl, Mathias

Additional URL:
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Mathematics of Operations Research
Volume: 43
Issue number: 4
Page range: 1348-1377
Place of publication: Cantonsville, Md ; Hanover, MD
Publishing house: INFORMS
ISSN: 0364-765X , 1526-5471
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Subject: 510 Mathematics
Keywords (English): sample path large deviations , evolutionary game theory , stochastic stability , Markov chains , potential games , congestion games

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item